Piwik tracking image

On the Algebra of Logic 

Resource tools

File information File size Options

Original JPG File

1755 × 1755 pixels (3.08 MP)

14.9 cm × 14.9 cm @ 300 PPI

66 KB Download

Screen

800 × 800 pixels (0.64 MP)

6.8 cm × 6.8 cm @ 300 PPI

37 KB Download

Preview

Full screen preview

37 KB View
Manuscript Metadata

Resource ID

956

Access

Open

Contributed by

Frederik Wellmann

type of material

Reprint

Category

LOGIC (MS 339-1009)

description

Reprint of an article for the American Journal of Mathematics, Vol. 3, 1880. Published again as 3.154-251, except 154n1 and 200n* (p. 128), with an editor's marginal corrections and with the revisions of 1880, c.1882, and undated.

general index

Logic (modal see Modality)

pagination

-

Date

1880

manuscript number

528

publication

G-1880-8

topic

LOGIC / LOGICAL ALGEBRA

manuscript contains non-textual content

no

go to Manuscript Pages

 Public : MS_0528
Search for similar resources

Remove